Sukhov, Yuri Mikhailovich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 47
Presentations: 3

Number of views:
This page:1879
Abstract pages:14565
Full texts:5155
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. V. Logachov, Y. M. Suhov, N. D. Vvedenskaya, A. A. Yambartsev, “A remark on normalizations in a local large deviations principle for inhomogeneous birth – and – death process”, Sib. Èlektron. Mat. Izv., 17 (2020),  1258–1269  mathnet  isi
2. N. D. Vvedenskaya, A. V. Logachov, Yu. M. Suhov, A. A. Yambartsev, “A local large deviation principle for inhomogeneous birth-death processes”, Probl. Peredachi Inf., 54:3 (2018),  73–91  mathnet  elib; Problems Inform. Transmission, 54:3 (2018), 263–280  isi  scopus
3. N. D. Vvedenskaya, Yu. M. Suhov, “Multiuser Multiple-Access System: Stability and Metastability”, Probl. Peredachi Inf., 43:3 (2007),  105–111  mathnet  mathscinet  zmath; Problems Inform. Transmission, 43:3 (2007), 263–269  isi  scopus
4. M. L. Kontsevich, Yu. M. Sukhov, “On Malliavin Measures, SLE, and CFT”, Tr. Mat. Inst. Steklova, 258 (2007),  107–153  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 258 (2007), 100–146  elib  scopus
5. M. Ya. Kelbert, Yu. M. Sukhov, “Large-Time Behavior of a Branching Diffusion on a Hyperbolic Space”, Teor. Veroyatnost. i Primenen., 52:4 (2007),  660–684  mathnet  mathscinet  zmath; Theory Probab. Appl., 52:4 (2008), 594–613  isi  scopus
6. M. Ya. Kelbert, Yu. M. Sukhov, “Branching diffusions on $H^d$ with variable fission: The Hausdorff dimension of the limiting set”, Teor. Veroyatnost. i Primenen., 51:1 (2006),  241–255  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:1 (2007), 155–167  isi  scopus
7. N. Datta, A. S. Holevo, Yu. M. Sukhov, “On a Sufficient Additivity Condition in Quantum Information Theory”, Probl. Peredachi Inf., 41:2 (2005),  9–25  mathnet  mathscinet  zmath; Problems Inform. Transmission, 41:2 (2005), 76–90
8. Yu. M. Suhov, N. D. Vvedenskaya, “Fast Jackson Networks with Dynamic Routing”, Probl. Peredachi Inf., 38:2 (2002),  44–63  mathnet  mathscinet  zmath; Problems Inform. Transmission, 38:2 (2002), 136–153
9. N. D. Vvedenskaya, E. A. Pechersky, Yu. M. Sukhov, “Large Deviations in Some Queueing Systems”, Probl. Peredachi Inf., 36:1 (2000),  48–59  mathnet  mathscinet  zmath; Problems Inform. Transmission, 36:1 (2000), 42–53
10. F. I. Karpelevich, Yu. M. Sukhov, “On the boundedness of nonhomogeneous branching diffusion on the line”, Dokl. Akad. Nauk, 349:4 (1996),  449–450  mathnet  mathscinet  zmath
11. N. D. Vvedenskaya, Yu. M. Sukhov, “The Limiting Departure Flow in an Infinite Series of Queues”, Probl. Peredachi Inf., 31:3 (1995),  100–111  mathnet  mathscinet  zmath; Problems Inform. Transmission, 31:3 (1995), 284–294
12. N. E. Ratanov, Yu. M. Sukhov, “Invariant states for the time dynamics of a class of multidimensional lattice quantum Fermi systems”, TMF, 94:1 (1993),  76–83  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 94:1 (1993), 55–60  isi
13. Yu. M. Sukhov, A. G. Shukhov, “An existence theorem for the solution of a chain of Bogolyubov equations for one-dimensional lattice boson systems”, Dokl. Akad. Nauk SSSR, 316:3 (1991),  586–589  mathnet  mathscinet; Dokl. Math., 36:1 (1991), 46–48
14. N. E. Ratanov, Yu. M. Sukhov, “Invariant states for time dynamics of one-dimensional lattice quantum fermi systems”, TMF, 88:2 (1991),  247–259  mathnet  mathscinet; Theoret. and Math. Phys., 88:2 (1991), 849–858  isi
15. M. Ya. Kelbert, Yu. M. Sukhov, “A Poisson Limit Theorem for Hybrid Star Networks: the Mean Field Approximation”, Probl. Peredachi Inf., 25:1 (1989),  78–87  mathnet  mathscinet  zmath; Problems Inform. Transmission, 25:1 (1989), 60–67
16. M. Ya. Kelbert, Yu. M. Sukhov, “Mathematical theory of queuing networks”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 26 (1988),  3–96  mathnet  mathscinet  zmath; J. Soviet Math., 50:3 (1990), 1527–1600
17. R. L. Dobrushin, Yu. M. Sukhov, J. Fritz, “A. N. Kolmogorov – the founder of the theory of reversible Markov processes”, Uspekhi Mat. Nauk, 43:6(264) (1988),  167–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:6 (1988), 157–182  isi
18. Yu. M. Sukhov, A. G. Shukhov, “Hydrodynamic approximation for groups of Bogolyubov transforms in quantum statistical mechanics”, Tr. Mosk. Mat. Obs., 50 (1987),  156–208  mathnet  mathscinet  zmath
19. Yu. M. Sukhov, R. N. Shamsiev, “Hybrid Switching Networks on an Infinite One-Dimensional Lattice”, Probl. Peredachi Inf., 23:4 (1987),  75–86  mathnet  mathscinet  zmath; Problems Inform. Transmission, 23:4 (1987), 312–322
20. Yu. M. Sukhov, A. G. Shukhov, “Convergence to a stationary state for one-dimensional lattice quantum models of hard rods”, TMF, 73:1 (1987),  125–140  mathnet  mathscinet; Theoret. and Math. Phys., 73:1 (1987), 1104–1115  isi
21. Yu. M. Sukhov, A. G. Shukhov, “Hydrodynamic approximation for groups of linear canonical transformations of CAR $C^\ast$-algebras”, Dokl. Akad. Nauk SSSR, 291:3 (1986),  556–559  mathnet  mathscinet  zmath
22. Yu. M. Sukhov, A. G. Shukhov, “Convergence to a limit state for groups of canonical linear transformations of $C^\ast$-algebras of canonical anticommutation relations”, Dokl. Akad. Nauk SSSR, 284:5 (1985),  1076–1079  mathnet  mathscinet  zmath
23. R. L. Dobrushin, Ya. G. Sinai, Yu. M. Sukhov, “Dynamical systems of statistical mechanics and kinetic equations. Chapter 10. Dynamical systems of statistical mechanics”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2 (1985),  235–284  mathnet
24. M. Ya. Kelbert, Yu. M. Sukhov, “Weak Dependence of Random Field Describing State of a Switching Network with Small Transit Flows”, Probl. Peredachi Inf., 21:3 (1985),  89–98  mathnet  mathscinet  zmath; Problems Inform. Transmission, 21:3 (1985), 237–245
25. Yu. M. Sukhov, “Linear boson models of time evolution in quantum statistical mechanics”, Izv. Akad. Nauk SSSR Ser. Mat., 48:1 (1984),  155–191  mathnet  mathscinet  zmath; Math. USSR-Izv., 24:1 (1985), 151–182
26. M. Ya. Kelbert, Yu. M. Sukhov, “Existence and Uniqueness Conditions for a Random Field Describing the State of a Switching Network”, Probl. Peredachi Inf., 19:4 (1983),  50–71  mathnet  mathscinet  zmath; Problems Inform. Transmission, 19:4 (1983), 289–304
27. Yu. M. Sukhov, “Convergence to equilibrium for a free Fermi gas”, TMF, 55:2 (1983),  282–290  mathnet  mathscinet; Theoret. and Math. Phys., 55:2 (1983), 503–508  isi
28. Yu. M. Sukhov, “Steady solutions of the BBGKY hierarchy and first integrals of the motion of a system of classical particles One-dimensional case”, TMF, 55:1 (1983),  78–87  mathnet  mathscinet; Theoret. and Math. Phys., 55:1 (1983), 365–372  isi
29. Yu. M. Sukhov, “Convergence to an equilibrium state for a one-dimensional quantum system of hard rods”, Izv. Akad. Nauk SSSR Ser. Mat., 46:6 (1982),  1274–1315  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:3 (1983), 547–583
30. Yu. M. Sukhov, “Convergence to a Poisson distribution for certain models of particle motion”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982),  135–154  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:1 (1983), 137–155
31. Yu. M. Sukhov, “The strong solution of the chain of Bogoljubov equations in one-dimensional classical statistical mechanics”, Dokl. Akad. Nauk SSSR, 244:5 (1979),  1081–1084  mathnet  mathscinet  zmath
32. R. L. Dobrushin, Yu. M. Sukhov, “Asymptotic behavior for some degenerate models of the time evolution of systems with an infinite number of particles”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 14 (1979),  147–254  mathnet  mathscinet  zmath; J. Soviet Math., 16:4 (1981), 1277–1340
33. M. Ya. Kelbert, Yu. M. Sukhov, “On One Class of Star-Shaped Communication Networks with Packet Switching”, Probl. Peredachi Inf., 15:4 (1979),  53–72  mathnet  mathscinet  zmath; Problems Inform. Transmission, 15:4 (1979), 286–300
34. Yu. R. Dashyan, Yu. M. Sukhov, “On the question of the Gibbs description of random processes with discrete time”, Dokl. Akad. Nauk SSSR, 242:3 (1978),  513–516  mathnet  mathscinet  zmath
35. B. M. Gurevich, Yu. M. Sukhov, “Time evolution of Gibbs states in one-dimensional classical statistical mechanics”, Dokl. Akad. Nauk SSSR, 242:2 (1978),  276–279  mathnet  mathscinet  zmath
36. R. L. Dobrushin, Yu. M. Sukhov, “Asymptotic Investigation of Star-Shaped Message Switching Networks with a Large Number of Radial Rays”, Probl. Peredachi Inf., 12:1 (1976),  70–94  mathnet  mathscinet  zmath; Problems Inform. Transmission, 12:1 (1976), 49–66
37. B. M. Gurevich, Yu. M. Sukhov, “Stationary solutions of the chain of Bogoljubov equations in classical statistical mechanics”, Dokl. Akad. Nauk SSSR, 223:2 (1975),  276–279  mathnet  mathscinet  zmath
38. Ya. G. Sinai, Yu. M. Sukhov, “Existence theorem for solutions of the Bogolyubov equations”, TMF, 19:3 (1974),  344–363  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 19:3 (1974), 560–573
39. B. M. Gurevich, Ya. G. Sinai, Yu. M. Sukhov, “On invariant measures of dynamical systems of one-dimensional statistical mechanics”, Uspekhi Mat. Nauk, 28:5(173) (1973),  45–82  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:5 (1973), 49–86
40. Yu. M. Sukhov, “One-dimensional continuous quantum systems without a hard core”, Uspekhi Mat. Nauk, 28:1(169) (1973),  253–254  mathnet  mathscinet
41. Yu. M. Sukhov, “Regularity properties of limit density matrices for one-dimensional continuous quanatum systems”, Tr. Mosk. Mat. Obs., 26 (1972),  151–179  mathnet  mathscinet  zmath
42. Yu. M. Sukhov, “Free gibbs energy for one-dimensional continuous quantum systems”, TMF, 10:1 (1972),  113–122  mathnet  mathscinet; Theoret. and Math. Phys., 10:1 (1972), 75–80
43. Yu. M. Sukhov, “A matrix method for continuous systems of classical statistical mechanics”, Tr. Mosk. Mat. Obs., 24 (1971),  175–200  mathnet  mathscinet  zmath
44. Yu. M. Sukhov, “Existence and regularity of the Gibbs limit state for one-dimensional continuous systems of quantum statistical mechanics”, Dokl. Akad. Nauk SSSR, 195:5 (1970),  1042–1045  mathnet  mathscinet
45. Yu. M. Sukhov, “An application of the matrix method to continuous systems of classical statistical mechanics”, Uspekhi Mat. Nauk, 25:2(152) (1970),  277–278  mathnet  mathscinet  zmath
46. Yu. M. Sukhov, “A one-parameter semigroup of operators that is generated by the Gibbs distribution”, Uspekhi Mat. Nauk, 25:1(151) (1970),  199–200  mathnet  mathscinet  zmath
47. Yu. M. Sukhov, “Limit density matrices for one-dimensional continuous systems in quantum statistical mechanics”, Mat. Sb. (N.S.), 83(125):4(12) (1970),  491–512  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:4 (1970), 489–510

48. N. D. Vvedenskaya, Yu. M. Suhov, “Letters to the Editor”, Probl. Peredachi Inf., 48:2 (2012),  127  mathnet
49. N. D. Vvedenskaya, E. B. Dynkin, A. Ya. Kreinin, N. A. Kuznetsov, V. A. Malyshev, R. A. Minlos, I. A. Ovseevich, E. A. Pechersky, A. N. Rybko, Yu. M. Sukhov, “Fridrikh Izrailevich Karpelevich. In Memoriam”, Probl. Peredachi Inf., 37:2 (2001),  110–111  mathnet  mathscinet  zmath; Problems Inform. Transmission, 37:2 (2001), 185–186
50. È. B. Vinberg, I. M. Gel'fand, S. G. Gindikin, E. B. Dynkin, V. A. Malyshev, R. A. Minlos, A. L. Onishchik, I. I. Pyatetskii-Shapiro, A. N. Rybko, Yu. M. Sukhov, S. B. Shlosman, “Fridrikh Israilevich Karpelevich (obituary)”, Uspekhi Mat. Nauk, 56:1(337) (2001),  147–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:1 (2001), 141–147  isi
51. E. A. Pechersky, Yu. M. Sukhov, “Dobrushin's ideas in the theory of queuing networks”, Uspekhi Mat. Nauk, 52:2(314) (1997),  25–30  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 265–269  isi  scopus
52. L. A. Bassalygo, V. A. Malyshev, R. A. Minlos, I. A. Ovseevich, E. A. Pechersky, M. S. Pinsker, V. V. Prelov, A. N. Rybko, Yu. M. Sukhov, S. B. Shlosman, “In Memory of Roland L'vovich Dobrushin”, Probl. Peredachi Inf., 32:3 (1996),  3–24  mathnet  mathscinet  zmath; Problems Inform. Transmission, 32:3 (1996), 223–238
53. A. A. Kirillov, V. A. Malyshev, R. A. Minlos, S. P. Novikov, M. Sh. Pinsker, Ya. G. Sinai, Yu. M. Sukhov, S. B. Shlosman, “Roland L'vovich Dobrushin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 44:6(270) (1989),  161–162  mathnet  mathscinet; Russian Math. Surveys, 44:6 (1989), 197–199  isi
54. V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko, “Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics”, Uspekhi Mat. Nauk, 40:5(245) (1985),  295–307  mathnet
55. G. Fichera, Yu. M. Sukhov, N. P. Klepikov, I. M. Krichever, N. F. Morozov, S. I. Pokhozhaev, V. E. Zakharov, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 37:2(224) (1982),  255–262  mathnet
56. V. P. Myasnikov, M. V. Fedoryuk, C. Boldrighini, R. L. Dobrushin, Yu. M. Sukhov, A. S. Schwarz, S. L. Ziglin, B. A. Dubrovin, S. P. Novikov, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 35:5(215) (1980),  251–256  mathnet
57. S. Yu. Dobrokhotov, V. P. Maslov, P. P. Mosolov, B. M. Gurevich, Yu. M. Sukhov, V. A. Zlatoustov, V. B. Matveev, A. P. Markeev, Ya. B. Zel'dovich, V. A. Marchenko, E. Ya. Khruslov, “Sessions of the I. G. Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics”, Uspekhi Mat. Nauk, 30:6(186) (1975),  197–206  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Statistical Mechanics of close-packing configurations in 2D lattices
Yu. M. Sukhov, I. Stuhl, A. E. Mazel'
Dobrushin Mathematics Laboratory Seminar
June 9, 2020 16:00
2. The Hard-Core Model on 2D Graphs
Yu. M. Sukhov
Dobrushin Mathematics Laboratory Seminar
May 19, 2020 16:00
3. On multi-dimensional continued fractions
Yu. M. Sukhov
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
October 15, 1997

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021